# SDR SWAA042948

- Difficulty date: October 9, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 52,138 hours, 48,276 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B43
- Part serial: 88011464
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S AIRSPEED IND, AND F/O`S ALTIMETER WARNING FLAGS IN VIEW.  F/O`S AIR SPEED NEEDLE CYCLED 0 TO 360 TO 0, EVERY 2 MINUTES.  DURING LAST 20 MINUTES OF FLIGHT F/A REPORTED BURNED ELECTRICAL SMELL IN CABIN.  REMOVED AND REPLACED NR 2 ADC PER MM.
